# SDR CA960116001

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2EVANS
- System (JASC): 2710 · Aileron Control System
- Part: Link
- Part number: C2CF1197
- Condition: Broken
- Location: Aileron
- Component: Dhav
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)AILERON CHAIN LINK BROKE IN FLIGHT. PILOT ABLE TO LAND. FAILURE POSSIBLY CAUSED BY WORK HARDENING OF SHANK OF LINK WHICH CAUSED IT TO FRACTURE, POSSIBLY BECAUSE OF USE OF 'VICE-GRIPS' TO ADJUST AILERON TENSION. EVIDENCE TO THIS FOUND ON OTHER END OF LINK WHICH IS BENT. OTHER SIDE PART #C2CF1198.
